# SDR CALA2025041403760

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 57,032 hours, 20,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY PATH LIGHT LENS (RED ) BROKEN. REPLACED EMERGENCY PATH LIGHT LENS AT SEAT 21C REFERENCE AMM 33-51-00. UPDATED SDR.
